Migraleve Pink Pack 24 Tablets
Migraleve is for the treatment of migraine attacks, including the symptoms of migraine headache, nausea and vomiting.
Migraleve pink tablets treat all symptoms of migraine. If taken at the first sign of a migraine, Migraleve pink tablets can prevent an attack developing.
Before taking Migraleve
Consult your doctor or pharmacist before taking this medicine because it may not be suitable for you if :
- you are pregnant.
- you suffer from high blood pressure, liver or kidney disease.
Do not use :
- if you are taking medicine containing paracetamol or medicines prescribd by your doctor.
- in children under 10 years of age except under medical supervision.
- if you are allergic to any of the ingredients in Migraleve.
- if symptoms persist, consult your doctor.
- Migraleve tablets contains potent ingredient and should not be taken continuously for extended periods without the advice of a doctor.
- Do not exceed the stated dose.
- Migraleve pink tablets only : may cause drowisness. If affected, do not drive or operate machinery. Avoid alcoholic drinks.
- Contains paracetamol
If you take too many tablets :
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Other effects :
Rarely, allergic reactions occur, such as skin rashes, hives or itching. Sometimes constipation or drowsiness may occur. However, the desire to sleep can be a symptom of migraine.
If you experience any other effects, or are not sure about anything, contact your doctor or pharmacist.
What is a migraine :
- Migraine is a common condition, affecting about 10% of the population. It is more common in women than men.
- Migraine consists of a headache, often on one side, accompanied by one or more of the following symptoms:
* An upset stomach, with nausea (feeling sick) or vomiting (being sick).
* Sensitivity to light, sound and smell.
* Visual disturbance such as flashing or flickering lights, blind spots or the inability to focus. This invariably occurs before the migraine headache and is known as the aura.
- Symptoms of migraine can last from a few hours to 2-3 day, but an attack is usually over within 24 hours.
- Migraine is a varied condition and can seriously disrupt your life for the duration of the attack. However, there is complete freedom from symptoms between attacks.
- The frequency of the attacks is very variable, with some sufferers experiencing only one or two attacks each year, whilst others may at times be affected more than once a week.
- Many sufferers can identify factors which trigger or aggravate a migraine attack, such as :
* Physical (over exertion, too much or too little sleep).
* Psychological (anxiety, depression, stress, shock, excitment).
* Diet (foods such as chocolate, cheese, alcohol, irregular or missed meals).
* Hormonal/physiological (menstruation, oral contraceptives, menopause, high blood pressure).
* Other factors (flickering light, bright light/glare, VDU/TV screen, noise, strong smells).
- As soon as you realise a migraine has already started, or is about to start, take Migraleve pink tablets : if taken early enough they can prevent a migraine attack from developing.
Migraine in children :
Between the ages of 5 and 15, one child in nine suffers from attacks of migraine which they may describe as a 'sick headache'. The headache is accompanied by symptoms such as nausea, vomiting, stomach pain or food intolerance. Migraine in children does not suffer in any essential way from migraine in adult life b
How to take your medicine
- 2 Migraleve pink tablets to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 2 Migraleve yellow tablets every 4 hours after the Migraleve pink dose.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Children 10-14 years of age :
- 1 Migraleve pink tablet to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 1 Migraleve yellow tablet every 4 hours after the Migraleve pink dose.
- Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
- Do not give to children under 10 years of age except under the medical supervision.
You should take your tablets with a drink of water.
Each Migraleve pink tablet contains : paracetamol DC 96% 520mg equivalent to paracetamol 500mg, codeine phosphate 8mg and buclizine hydrochloride 6.25mg.
Other ingredients are magnesium stearate, colloidal silicon dioxide, stearic acid, pregelatinised starch, hypromellose, macrogol 400, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
|Is Prescription Drug||No|